# SDR 07FDEA05145

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53679041201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION INDICATED A CRACK IN THE LOWER FILLET RADIUS OF THE   LATERAL PANEL STRINGER 36 JUST FORWARD OF FRAME 54 BETWEEN THE 4TH AND 5TH FASTENER HOLES, CRACK LENGTH ESTIMATED AT 1 INCH.  REPAIRED AREA AT FRAME 54 STRINGER 36R IAW EA NR 6-5330-112997 "FUSELAGE -AD 98-26-01 SKIN PANEL AT FRAME 54 AND STRINGER 36R REPAIR".
